# SDR DALA2014122606728

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 44,514 hours, 6,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT SIGN INOPERATIVE AT R3 DOOR AND EXIT SIGN AT R3 DOOR INOPERATIVE.  REPLACED EPSU.
